# SDR CA050115001

- Difficulty date: January 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469D
- Part serial: 07032477
- Condition: Inoperative
- Location: Generator
- Part time: 16,558 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF BOTH IDGS ON APPROACH FOLLOWED BY AN ADG DEPLOYMENT.  NO PROBLEM WAS REPORTED WITH THE ADG.  FLIGHT CREW DECIDED TO ABORT THE APPROACH.  EMERGENCY WAS DECLARED. THE CREW DECIDED TO START DE APU TO POWER THE AIRCRAFT BUSES. THE AIRCRAFT LANDED. THE IDG 2 WAS INSPECTED.  OIL LEVEL WAS LOW.  ANS REPORTS 2 LITERS WERE ADDED.  IDG 1 OIL LEVEL WAS OK. GROUND RUNS COULD NOT DUPLICATE THE SNAG.  BOTH IDG'S AND BOTH GCUS WERE REPLACED.  WIRING INSPECTION INCLUDING ENGINES AND PYLONS WITH NO ANOMALY FOUND.
